# SDR AALA202401233069

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 40,880 hours, 17,176 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNWANTED FUEL TRANSFER LEFT WING TO CENTER. NOTED THAT WITH ALL PUMPS ON AND CROSSFEED CLOSED THE LEFT WING FUEL INDICATED 7.85,CENTER .30 AND RIGHT WING 8.63.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
